Minimal Defining Sets of 1-Factorizations of Complete Graphs

Cavenagh, N. J., Donovan, D. and Khodkar, A. (2008) Minimal Defining Sets of 1-Factorizations of Complete Graphs. Utilitas Mathematica, 76 191-211.

Author Cavenagh, N. J.
Donovan, D.
Khodkar, A.
Title Minimal Defining Sets of 1-Factorizations of Complete Graphs
Journal name Utilitas Mathematica   Check publisher's open access policy
ISSN 0315-3681
Publication date 2008-01-01
Year available 2008
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 76
Start page 191
End page 211
Total pages 21
Editor Allston, J. L.
Place of publication Canada
Publisher Utilitas Mathematica Publishing Inc.
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Abstract A defining set of a 1-factorization of a graph G is a set of partial 1-factors of G which may be completed to a unique 1-factorization of G. In this paper we construct minimal defining sets of size (n - 4)(n +2)/4 in the 1-factorizations GK(n) (as defined in [1]) of K-n for each even n >= 4. Our construction exploits the well-known equivalence between 1-factorizations and unipotent, symmetric Latin squares.
Keyword Mathematics, Applied
Statistics & Probability
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 20 Mar 2009, 21:21:48 EST by Marie Grove on behalf of School of Mathematics & Physics